Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 96, Issue 1
Publication Date: 1996

P. Chadwick. Wave propagation in incompressible transversely isotropic elastic media IV. y configurations. 96A(1):1-15.
Martin L. Newell. On right-Engel elements of length three. 96A(1):17-24.
D.H. Armitage. The Pompeiu property for spherical polygons. 96A(1):25-32.
D. Carroll, B. Goldsmith. On transitive and fully transitive Abelian p-groups. 96A(1):33-41.
T.C. Hurley, M.A. Ward. Bases of commutator subgroups of a free group. 96A(1):43-65.
Donal O'Regan. Solutions in Orlicz spaces to Uryson integral equations. 96A(1):67-78.
Scott T. Chapman, William Thill. On a generalisation of a theorem of Zaks and Skula. 96A(1):79-83.
P.J. de Paepe. Algebras of continuous functions on disks. 96A(1):85-90.
Ofer Hadas. On a bounded index version of Koethe's Conjecture. 96A(1):91-94.
Wilhelm Kaup. On spectral and singular values in JB*-triples. 96A(1):95-103.
V. Kordula. The essential Apostol spectrum and finite-dimensional perturbations. 96A(1):105-109. [FullText]
Guanghua Zhao. Completely bounded multilinear forms on C(X)-spaces. 96A(1):111-122.